Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen and Diphenhydramine Caplets, 200 ct.

Item # 105782
Current price is $20.98
$0.10/ea
Prices may vary in club and online
How do you want your item?

Shipping

Free for Plus on eligible orders over $50
Columbus, 43215
Return or replace anytime.

Highlights

Product is FSA & HSA eligible.

Shop more FSA & HSA eligible products HERE

  • One bottle of 200 coated caplets of Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid
  • Ibuprofen PM headache medicine and minor arthritis pain reliever helps relieve occasional sleeplessness related to minor aches and pains
  • Each tablet contains 38 mg of the active ingredient Diphenhydramine Citrate, and 200 mg of the active ingredient Ibuprofen
  • Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older
  • Take two caplets at bedtime for occasional sleeplessness related to minor aches and pains
We also recommend
Sponsored
current price $19.98
$0.06/ea

Advil Pain Reliever and Fever Reducer Ibuprofen Tablets, 360 ct.

4.6772 out of 5 Stars. 9777 reviews
Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen and Diphenhydramine Caplets, 200 ct.
Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen and Diphenhydramine Caplets, 200 ct.
Hero image 0 of Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen and Diphenhydramine Caplets, 200 ct., 0 of 9